Alert archive / West Virginia / Flash Flood Warnings in 2011
Flash Flood Warning 55, NWS Baltimore/Washington
NWS Baltimore/Washington issued this flash flood warning at Jun 18, 2011, 8:25 PM EDT for Hampshire County, Mineral County, West Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2011, 8:25 PM EDT (00:25 UTC)
- Expired
- Jun 18, 2011, 11:14 PM EDT
- In force
- 3 hr
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hampshire County, WV, Mineral County, WV
The radar
The Sterling radar (KLWX), 130 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
739
WGUS51 KLWX 190025
FFWLWX
WVC027-057-190330-
/O.NEW.KLWX.FF.W.0055.110619T0025Z-110619T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
825 PM EDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL HAMPSHIRE COUNTY IN EASTERN WEST VIRGINIA...
SOUTHERN MINERAL COUNTY IN EASTERN WEST VIRGINIA...
* UNTIL 1130 PM EDT
* AT 822 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3942 7867 3928 7902 3933 7915 3940 7903
3949 7883
$$
KRAMAR2 follow-up statements
365
WGUS71 KLWX 190109
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
909 PM EDT SAT JUN 18 2011
WVC027-057-190330-
/O.CON.KLWX.FF.W.0055.000000T0000Z-110619T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMPSHIRE WV-MINERAL WV-
909 PM EDT SAT JUN 18 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT FOR
SOUTHERN MINERAL AND NORTHWESTERN HAMPSHIRE COUNTIES...
AT 904 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER
THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ANTIOCH...
BURLINGTON...WAPOCOMO...RIDGEVILLE...REESES MILL...NEW CREEK AND
HEADSVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY.
MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3942 7867 3928 7902 3933 7915 3940 7903
3949 7883
$$
KRAMAR412
WGUS71 KLWX 190314
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1114 PM EDT SAT JUN 18 2011
WVC027-057-190323-
/O.CAN.KLWX.FF.W.0055.000000T0000Z-110619T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMPSHIRE WV-MINERAL WV-
1114 PM EDT SAT JUN 18 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN MINERAL
AND NORTHWESTERN HAMPSHIRE COUNTIES...
THE IMMEDIATE THREAT OF FLASH FLOODING HAS SUBSIDED.
LAT...LON 3942 7867 3928 7902 3933 7915 3940 7903
3949 7883
$$
JRKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 8:00 PM EDT, 25 minutes earlier.
Area forecast discussion, Jun 18, 8:00 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 800 PM EDT SAT JUN 18 2011 .SYNOPSIS... AN ACTIVE WEATHER PATTERN WILL CONTINUE INTO EARLY NEXT WEEK...AS A STALLED FRONTAL BOUNDARY INTERACTS WITH A SERIES OF SHORTWAVES. A RETURN OF HOT CONDITIONS THROUGH MIDWEEK WITH BUILDING HIGH PRESSURE...THEN A COLD FRONT IMPACTS THE REGION LATE NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... CURRENT ANALYSIS SHOWS A COLD FRONT OVER PENNSYLVANIA THIS EVENING. A PRESSURE TROUGH REMAINS OVER OUR AREA WHILE AN UPPER- LEVEL DISTURBANCE MOVES THROUGH THE OHIO VALLEY. SCATTERED SHOWERS AND T-STORMS DEVELOPED ACROSS THE SHENANDOAH VALLEY NEAR THE PRESSURE TROUGH THIS AFTERNOON. THIS ACTIVITY WILL WEAKEN A BIT THIS EVENING DUE TO THE LOSS OF DAYTIME HEATING. HOWEVER...THE UPPER-LEVEL DISTURBANCE IS EXPECTED TO PASS THROUGH THE AREA OVERNIGHT WHILE THE COLD FRONT STALLS OUT NEAR NORTHERN VIRGINIA. WARM AND HUMID CONDITIONS AHEAD OF THE FRONT WILL PROVIDE LIMITED INSTABILITY OVERNIGHT. THE COMBINATION OF THE INSTABILITY ALONG WITH FORCING FROM THE UPPER- LEVEL DISTURBANCE WILL LIKELY TRIGGER SHOWERS AND THUNDERSTORMS ESPECIALLY ACROSS CENTRAL VIRGINIA INTO LOWER SOUTHERN MARYLAND AFTER MIDNIGHT. HAVE BUMPED UP POPS ACROSS THESE AREAS. INSTABILITY AND SHEAR SHOULD BE LIMITED ENOUGH TO PREVENT WIDESPREAD SEVERE T-STORMS FROM OCCURRING. HOWEVER...GUSTY WINDS...SMALL HAIL AND LOCALLY HEAVY RAINFALL CANNOT BE RULED OUT IN SOME OF THE STRONGER STORMS. CONVECTION WILL BE LESS WIDESPREAD FURTHER NORTH WITH LITTLE OR NO PRECIPITATION EXPECTED ACROSS NORTHEASTERN MARYLAND WHERE THE ATMOSPHERE WILL BE MORE STABLE. MIN TEMPS WILL RANGE FROM THE LOWER 60S IN THE POTOMAC HIGHLANDS TO THE LOWER 70S ACROSS LOWER SOUTHERN MARYLAND. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... 12Z NAM/GFS DEVELOP A LOW ALONG THE STATIONARY FRONT OVER SE VA LATE TONIGHT THROUGH SUNDAY. THE GFS IS MORE AGGRESSIVE...SUGGESTING QUITE A RAINMAKER ACROSS THE SERN SECTIONS OF THE CWA. HOWEVER...N-SIDE PRECIP IS ALMOST ALWAYS OVERDONE IN THESE SITUATIONS /THOUGH THEY ARE MORE OF A COOL SEASON FEATURE/. GIVEN NELY LLVL FLOW...SCATTERED SHOWERS WERE ADDED TO THE SUNDAY MORNING GRIDS. AFTERNOON ACTIVITY LOOKS AGAIN BEST OVER THE SWRN SECTIONS...WHERE SCATTERED THUNDERSTORMS WERE INCLUDED. MAX TEMPS MUCH LOWER THAN PREVIOUSLY ADVERTISED...GIVEN THE CLOUDS AND NELY FLOW FROM THE DEVELOPING LOW. EXPECT LOW TO MID 80S EAST OF THE BLUE RIDGE...MID 80S KCHO AND WEST. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... A WARM FRONT WILL LIFT THROUGH THE AREA MONDAY...ALLOWING FOR A HOT MID WEEK WITH TEMPS IN THE MID 90S TUE AND WED. 850 MB TEMPS ARE FORECAST TO BE 20-22C. THAT WILL BRING THE POTENTIAL FOR HEAT ADVISORIES AND WILL BE MENTIONED IN OUR HAZARDOUS WEATHER OUTLOOK. HOWEVER WITH THE HOT AIRMASS OVER US...SHOULD BE JUST SCT TO ISOLATED TSTMS DURING THE EARLY TO MID WEEK. A COLD FRONT SLOWLY MOVING THRU THU AND FRI WILL BRING A BETTER CHANCE OF TSTMS AND SOMEWHAT COOLER TEMPS. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... VFR CONDITIONS EXPECTED ACROSS THE TERMINALS THIS EVENING. SCATTERED SHOWERS AND T-STORMS MAINLY ACROSS KCHO AND KMRB ARE EXPECTED EARLY THIS EVENING. AN UPPER-LEVEL DISTURBANCE MAY BRING MORE WIDESPREAD CONVECTION LATE TONIGHT INTO SUNDAY ESPECIALLY ACROSS THE SOUTHERN TERMINALS...KCHO...KIAD AND KDCA. SUBVFR CIGS/VSBYS ARE POSSIBLE IN ANY SHOWERS OR T-STORMS. MORE POP UP T-STORMS ARE EXPECTED SUNDAY AFTERNOON BEHIND THIS SYSTEM. THE BEST CHANCE FOR T-STORMS SUNDAY AFTERNOON WILL BE ACROSS KCHO AND KMRB. ISOLATED TO SCATTERED TSTMS WILL BE THE MAIN AVIATION THREAT FOR THE UPCOMING WEEK WITH THE BEST CHANCES THU. && .MARINE... AN UPPER-LEVEL DISTURBANCE WILL PASS THROUGH THE WATERS LATE TONIGHT INTO SUNDAY. SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED WITH THIS SYSTEM ESPECIALLY ACROSS THE LOWER TIDAL POTOMAC RIVER AS WELL AS THE MIDDLE AND LOWER PORTIONS OF THE BAY. ACTIVITY WILL BE LESS WIDESPREAD BEHIND THIS SYSTEM SUNDAY AFTERNOON...BUT AN ISOLATED SHOWER/T-STORM CANNOT BE RULED OUT. WINDS SHOULD REMAIN BELOW SCA LVLS THRU ERY NEXT WEEK ALTHOUGH SLY CHANNELING MAY YIELD HIGHER GUSTS NEAR 15 KT TUE AND WED. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...NONE. && SYNOPSIS...BAJ NEAR TERM...BAJ SHORT TERM...BAJ LONG TERM...CAS AVIATION...BAJ/BJL/CAS MARINE...BAJ/BJL/CAS
Hazardous weather outlook, Jun 18, 3:07 PM EDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 307 PM EDT SAT JUN 18 2011 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 190915- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 307 PM EDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HOT AND HUMID AIR WITH AFTERNOON TEMPERATURES FORECAST TO BE IN THE MID 90S WILL BRING THE POSSIBILITY OF HEAT ADVISORIES ON TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-190915- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 307 PM EDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 18, 3:33 PM EDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
333 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM HAIL 3 NNE SCOTTSVILLE 37.84N 78.48W
06/17/2011 E1.25 INCH ALBEMARLE VA PUBLIC
&&
EVENT NUMBER LWX1101028
CJLLocal storm report, Jun 18, 3:34 PM EDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
334 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 4 NNE SCOTTSVILLE 37.85N 78.47W
06/17/2011 E1.00 INCH ALBEMARLE VA PUBLIC
&&
EVENT NUMBER LWX1101029
CJLLocal storm report, Jun 18, 3:36 PM EDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
336 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 3 NE SCOTTSVILLE 37.83N 78.47W
06/17/2011 E0.88 INCH ALBEMARLE VA PUBLIC
&&
EVENT NUMBER LWX1101030
CJLSpecial weather statement, Jun 18, 4:31 PM EDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 431 PM EDT SAT JUN 18 2011 WVZ055-502-182100- HARDY WV-EASTERN GRANT WV- 431 PM EDT SAT JUN 18 2011 ...STRONG THUNDERSTORM TO AFFECT HARDY AND EASTERN GRANT COUNTIES... AT 432 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES EAST OF PETERSBURG...MOVING EAST AT 5 MPH. LOCATIONS IMPACTED INCLUDE RIG AND FISHER. STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS ARE ISSUED. PENNY-SIZE TO NICKEL-SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3912 7901 3894 7896 3895 7914 3904 7916 TIME...MOT...LOC 2032Z 262DEG 6KT 3900 7908 KRAMAR
Special weather statement, Jun 18, 5:58 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 558 PM EDT SAT JUN 18 2011 WVZ055-502-182230- HARDY WV-EASTERN GRANT WV- 558 PM EDT SAT JUN 18 2011 ...STRONG THUNDERSTORM TO AFFECT HARDY AND EASTERN GRANT COUNTIES... AT 558 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES SOUTHEAST OF MEDLEY...MOVING EAST AT 5 MPH. LOCATIONS IMPACTED INCLUDE WILLIAMSPORT. PENNY-SIZE TO NICKEL-SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3924 7898 3909 7893 3912 7908 3920 7909 TIME...MOT...LOC 2158Z 255DEG 6KT 3915 7903 KRAMAR
Local storm report, Jun 18, 6:50 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
650 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 3 E MEDLEY 39.17N 79.01W
06/18/2011 HARDY WV 911 CALL CENTER
LIMBS AND BRANCHES DOWN FROM THUNDERSTORM WIND AND
BLOCKING A FEW ROADWAYS SOUTH OF WILLIAMSPORT RD IN
WESTERN HARDY COUNTY.
&&
EVENT NUMBER LWX1101031
KRAMARThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 6:42 PM EDT | Flash Flood Watch | LWX | Berkeley, Grant, Hampshire, Hardy, Jefferson, Mineral and 2 more | 10 hr |
Nearby
Flash Flood Warnings in West Virginia, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.